On the complexity measures of genetic sequences

GUSEV, V.D., NEMYTIKOVA, L.A. and CHUZHANOVA, N.A., 1999. On the complexity measures of genetic sequences. Bioinformatics, 15, pp. 994-999.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Bioinformatics
Creators: Gusev, V.D., Nemytikova, L.A. and Chuzhanova, N.A.
Date: 1999
Volume: 15
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:12
Last Modified: 09 Jun 2017 13:22
URI: http://irep.ntu.ac.uk/id/eprint/9387

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year